scream_phoenix Posted May 23, 2006 Share Posted May 23, 2006 i started taking anafranil again a little over a week ago, and although i don't have all the side effects i remember having from taking it several years ago yet, the one that is definitely bothering me so far is the increased sensititivity to sunlight. my pupils can't contract very much, and remain [freakishly?] dilated most of the time. which is bad, especially if you live somewhere where its 100+ degrees and really really bright in the summer. just staring outside today makes my eyes hurt. is this a side-effect of just anafranil, or do other TCA's do this as well. i realize i should probably give the drug the full 8 week trial, but i don't think i can make it if my eye's are this sensitive to sunlight all the time. any insight, or advice to counteract this side effect would be appreciated. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.